# SDR MAL2008F00002

- Difficulty date: June 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 25,017 hours, 27,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 288-363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT STA 288 TO STA 363 BL 0 & BL 18.3.  SEAT TRACKS AT STA 288 AND STA 363 REPLACED IAW EO S53060 AND INSTALLED WITH SOLID RIVETS IAW SRM 51-40-21 AT BL 0 AND BL 18.3.  (S)
